# SDR CALA2024062400071

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,572 hours, 20,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 148T27471
- Condition: Leaking
- Location: Aft Press Blkhd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HIGH PITCH NOISE IN AFT GALLEY. SOURCE SEEMS TO BE AFT OF G ALLY BEHIND OVEN 711 AREA.   CREW TRIED SHUTTING DOWN CHILLERS & OVENS, NO HELP. CREW STATED THE NOISE APPEARED TO BE COMING FROM AFT OF OVENS. INSPECTED GALLEY EQUIP & AREA ABOVE IN OPERATION & DIFFERENT AIR SETTINGS.  NO NOISE PRESENT. EXCESSIVE CABIN PRESSURE LEAKAGE TEST PERFORMED IAW AMM 05-51-24-782-001. FOUND ON AFT PRESSURE BULKHEAD, RT RUDDER CABLE PRESSURE SEAL BOSS CRACKED.   NUT IS CONTACTING MOUNTING BLOCK WITH A BEND IN FLANGE. OTBD TUBE FLANGE ON RUDDER CONTROL CABLES SHOULD MEASURE .82, MEASURES .45 RUDDER CONTROL CABLE AIR SEAL RA REMOVED IAW AMM 20-10-04-401 IAW ECRA 5310-08346 STEP 2.    RUDDER CONTROL CABLE RB DISCONNECTED AT TURNBUCKLE AFT OF AFT PRESS BLKHD IAW AMM 20-10-03-004-002. RUDDER CONTROL CABLE RB FLANGE TUBE ASSY INSTALLED INTO AFT BLKHD MOUNTING BLOCK IAW ECRA 5310-08346A STEP 5. RUDDER CONTROL CABLE RA DISCONNECTED AT TURNBUCKLE, CABIN PRESSURISED TO CHECK FOR LEAKS IN AFT PRESS BLKHD TUBE FLANGES & AIR SEALS IAW AMM 05-51-24-782-001. NO LEAKS. CABIN LEAK RATE CHECK ACCOMPLISHED WITHIN LIMITS.
